I hope he pulls out of it and is okay. I know most of us dont like or agree with him. That does not mean I wish anything bad to happen to him. My prayers go out to him and his love ones. ... Ill be honest makes me evaluate my life and health.
Probably related to fentanyl or carfentanyl laced heroin. It's been killing a lot of people lately. I hope he pulls through. Narcan , which is given to reverse the effects of heroin and opiate pain pills, sometimes work on fentanyl laced heroin (depends on the dose/ potency.....but it will not work to save a person from carfentanyl laced heroin. Before working in dyalysis I worked the ER and saw far too many drug overdoses.
If it was a medically induced coma because of an OD, he will be just fine. If we was going to die of an OD (from opioids) he would have died long before they even had time to put him in a medically induced coma.
The reason they sometimes put opioid addicts in a medically induced coma post-OD is so that they can ride out their acute withdrawal symptoms in peace, without having to feel them. It basically a forced withdrawal done without the person's awareness. Afterward, when the person wakes up, the worst is over. They did Rich a favor. This happened to one of my friends.
"Emergency personnel responded to a possible overdose call at Piana’s home on Monday afternoon. When they arrived, Piana was unresponsive and was transported to a nearby hospital where he was placed into a medically induced coma.
Rich Piana is the social media king when it comes to Youtube videos. He does not hold back on his discussions regarding anabolic steroids and other things related to the sport of bodybuilding. His supplement brand is also very popular with bodybuilding fans.
It was not long ago that Rich Piana said that he has cleaned up his life when it comes to certain types of bad habits."
Often, when emergency services get called by a friend(s), the person is not actually in danger of dying from an OD. What usually happens is that the person is unresponsive (passed out) and his/her friends usually freak out and just call 911.
This is probably what happened to Rich. I doubt he called 911 on his own (opioid addicts never do...because by the time they are in danger they are unable). Either a friend was already there, freaked out and called...or someone stopped by when he was passed out and did the same.
He was probably breathing super slowly (a few breaths a minute; easily enough to stay alive)...and they put him in a coma...and will likely leave him in one until the WD's are over. I know of multiple people this has happened to...and one was a good friend of mine.